MAUDE Adverse Event Report: BOVIE MEDICAL CORP. CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP; DISPOSABLE CAUTERY

BOVIE MEDICAL CORP. CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP; DISPOSABLE CAUTERY
Model Number AA05
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "activation button collapsed into device when attempted to use.".
 
Additional Manufacturer Narrative
The actual device is not available for evaluation.The investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The actual device was unable to be safely returned and sterilized for evaluation.Pictures of the device were provided, but the lot number remains unknown.The complaint was able to be confirmed from the pictures, however the true root cause is unable to be determined.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP
Common Device Name
DISPOSABLE CAUTERY
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key22787622
Report Number3007208013-2025-00041
Device Sequence Number18202026
Product Code HQP
UDI-Device Identifier00607151011055
UDI-Public00607151011055
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA05
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown